MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA CUSTOME TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA CUSTOME TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number ST19EN55NGG996N
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Extubate (2402); No Information (3190)
Date of Event 08/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that the stopper on the pilot balloon of a smiths medical tracheostomy pops out.No adverse effects reported.
 
Additional Manufacturer Narrative
The tracheostomy tube needed to be changed to resolve the originally reported issue.Reportable information indicated that it should be changed to a serious injury.

Brand Name
SMITHS MEDICAL SILICONE BIVONA CUSTOME TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9168551
Report Number3012307300-2019-05529
Device Sequence Number2591841
Product Code JOH
UDI-Device Identifier15019517190663
UDI-Public15019517190663
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberST19EN55NGG996N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR